DOI QR코드

DOI QR Code

JORDAN θ-DERIVATIONS ON LIE TRIPLE SYSTEMS

  • Najati, Abbas
  • Published : 2009.05.31

Abstract

In this paper we prove that every Jordan $\theta$-derivation on a Lie triple system is a $\theta$-derivation. Specially, we conclude that every Jordan derivation on a Lie triple system is a derivation.

Keywords

Lie triple system;$\theta$-derivation;Jordan $\theta$-derivation

References

  1. W. Bertram, The Geometry of Jordan and Lie Structures, Lecture Notes in Math., Vol. 1754, Springer-Verlag, 2000
  2. N. Jacobson, General representation theory of Jordan algebras, Trans. Amer. Math. Soc. 70 (1951), 509–530
  3. W. G. Lister, A structure theory of Lie triple systems, Trans. Amer. Math. Soc. 72 (1952), 217–242
  4. M. S. Moslehian and Th. M. Rassias, Generalized Hyers–Ulam stability of mappings on normed Lie triple systems, Math. Inequal. Appl. 11 (2008), no. 2, 371–380
  5. N. Jacobson, Lie and Jordan triple systems, Amer. J. Math. 71 (1949), 149–170

Cited by

  1. On Generalized Jordan Prederivations and Generalized Prederivations of Lie Superalgebras vol.2014, 2014, https://doi.org/10.1155/2014/401238